MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION

ICU MEDICAL, INC. MEDFUSION 3500 SYRINGE INFUSION PUMP; PUMP, INFUSION
Model Number 3500
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was received for evaluation.Visual inspection was performed.Functional testing produced a motor rate error.It was determined that the faulty main board was the root cause and was replaced.The device then passed all functional testing.The service history review had no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the pump displayed an error code stating the motor was not running.The device evaluation noted a motor not running error.There was no reported patient involvement.

Brand Name
MEDFUSION 3500 SYRINGE INFUSION PUMP
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23918917
Report Number3012307300-2025-13884
Device Sequence Number9152370
Product Code FRN
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)160621
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K111386
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3500
Device Catalogue Number3500-0600-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Initial Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown